# SDR AWXA200200834

- Difficulty date: August 1, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959502
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/2" CRACK WAS FOUND IN THE AFT CARGO DOORWAY FORWARD DOOR CUTOUT FRAME BS 827, RBL 43, WL 164.  MAINTENANCE REMOVED THE THRESHOLD WEB, CLIP FROM STRINGER 27 R/H, INTERCOASTAL ASSEMBLY, 3 EACH STIFFNERS, AND THE CRACKED FRAME AT BS 827, RBL 43, WL 164. FABRICATED REPAIR FRAME, 2 EACH SPLICE ANGLES, INNER DOUBLER, 2 EACH TEE ANGLES, AND A SUPPORT ANGLE, AND INSTALLED REPAIR PARTS IAW AWA E.O. 53-10-01 (REV H).
